# SDR SWAA050505

- Difficulty date: February 20, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 60,457 hours, 49,981 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Fin
- Component: Vertical Fin
- Component part number: 6547450
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL FIN FWD AND AFT SPAR, RT AND LT CLEVIS LUGS, CORRODED.  REPAIRED VERTICAL FIN PER ER.
